Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Commutator conditions implying the convergence of the Lie-Trotter products


Authors: Franziska Kühnemund and Markus Wacker
Journal: Proc. Amer. Math. Soc. 129 (2001), 3569-3582
MSC (2000): Primary 34G10, 35K15, 47D06
Published electronically: April 25, 2001
MathSciNet review: 1860489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper we investigate commutator conditions for two strongly continuous semigroups ${(T(t))_{t\geq 0}\,}$ and ${(S(t))_{t\geq 0}\,}$on a Banach space implying the convergence of the Lie-Trotter products $[T(\tfrac{t}{n})S(\tfrac{t}{n})]^n$. The results are then applied to various examples and, in particular, to the Ornstein-Uhlenbeck operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34G10, 35K15, 47D06

Retrieve articles in all journals with MSC (2000): 34G10, 35K15, 47D06


Additional Information

Franziska Kühnemund
Affiliation: Mathematisches Institut, Auf der Morgenstelle 10, D-72076 Tübingen, Germany
Email: frku@michelangelo.mathematik.uni-tuebingen.de

Markus Wacker
Affiliation: Mathematisches Institut, Auf der Morgenstelle 10, D-72076 Tübingen, Germany
Email: mawa@michelangelo.mathematik.uni-tuebingen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06034-8
PII: S 0002-9939(01)06034-8
Keywords: Strongly continuous semigroups, Trotter--Lie product formula, commutator conditions, Weyl relation, Ornstein--Uhlenbeck semigroup
Received by editor(s): December 16, 1999
Received by editor(s) in revised form: April 14, 2000
Published electronically: April 25, 2001
Additional Notes: The authors thank Giorgio Metafune, Rainer Nagel, Abdelaziz Rhandi and Roland Schnaubelt for helpful discussions.
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society